# SDR C7WA200400022

- Difficulty date: June 9, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT STRINGER 27 RIGHT STATION 950E HAS LIGHT CORROSION.  INSTALLED STRINGER REPAIR IAW 727 SRM 51-40-4 FIGURE 3.  (M)
